Ask The Doctor > Questions & Answers > Nuvigil / implant bc

Nuvigil / implant bc

Patient: Hello i was wondering i have had the implant for about a year now before that was on the depo gor 3 years recently i was put on nuvigil 250 1x a day. The last few days i have been moody today i have cramps and my breast hurt really bad. I havent had a period in almost 3 years untill about a mth ago i had one. Should i worry about being pregnany……..i have 5 kids and i always know im pregnant by my boobs hurting

 

 

Symptoms: Nuvigil / the implant bc

 

 

Doctor: Hello,Thanks for the query.It is indeed stressful when one is on birth control and feel symptoms associated with pr egnancy especially when the cycles are not regular.There are possibilities of a pregnancy, hence it is better to rule out the same with a beta hCG test. Since your cycles have been irregular. Consult a gynecologist for the same who could guide you further on the test timing.If the pregnancy is ruled out, the symptoms could be due to premenstrual hormonal changes which cause cramps, breast tenderness and bloating sensation and tiredness as well. It is common to not have regular cycles when one is on birth control methods. Polycystic ovaries, thyroid disorder, anemia could also be the other causes for the occasional cycles.Aim at a healthy life style with adequate exercise and a nutritious diet and reduce your stress levels. Avoid coffee, tea and caffeine and drink lots of water, these would help in reducing premenstrual symptoms.Hope this helpedRegards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment